# SDR FDEA202304190688

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74751
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AUXILIARY TANK - STRINGER 46 AT STATION XCW -17 FOUND CRACK.  REPAIR CARRIED OUT   AS PER EA# 1-5710-T0374206 PART 1. TITLE: WINGS - BASIC WING STRUCTURE - CENTER WING   LOWER PANEL CRACK FOUND ON STRINGER S-46 BETWEEN XCW  17.000 AND XCW -17.000.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. SNRM NUMBER N00715 ATTACHED EA# 1-5710-  T0374206 PART 1 FOR DETAILS
